MAUDE Adverse Event Report: JIANGSU CAINA MEDLICAL CO., LTD. CARDINAL HEALTH; SYRINGE

JIANGSU CAINA MEDLICAL CO., LTD. CARDINAL HEALTH; SYRINGE
Catalog Number 1182000777
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned sample was requested but haven't received yet.The dhr of this lot was reviewed without any issue.The design history file and 510k sumbssion were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed no pump compatbility issues with this product were received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0150-2024.The corretive action putting the caution "for manual use or not for pump use" on all enteral syringes' labeling of (b)(6) will be taken.A follow-up report will be submitted if any additional information from the received samples.
 
Event or Problem Description
The customer reported the monoject syringes that are used for the anesthesia syringe pumps, have changed and it is affecting the ability of the syringe pump to recognize it.In the pictures attached, the covidien monoject is on the left and the cardinal health monoject on the right.The cardinal health monoject no longer works with the pump.Once the package is open the staff cannot tell them apart because covidien or cardinal health is not written on the syringe to identify it.The cardinal health version has a wider flange at the base.The new version of the syringe does not allow for proper calibration of the syringe pump and may lead to inaccurate dosing of anesthetic drugs.Bd and monoject syringes are the only ones approved for the or due to compatibility with the anesthesia syringe pumps.

Brand Name
CARDINAL HEALTH
Common Device Name
SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDLICAL CO., LTD.
no.23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no.23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no.23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19095080
Report Number3005670221-2024-00005
Device Sequence Number7344368
Product Code FMF
UDI-Device Identifier10192253034677
UDI-Public0110192253034677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1182000777
Device Lot Number221202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0150-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown